Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suffering from gastric problem, headache, bloating, constipation. Taking medication, no results. Advice?

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet for 2-3 months. I have finished my couse. But till now i am not well. i have the same problem.
A have also nervs pain in right leg's upper side.I have consulted with neurologists & examined so many tests.
I had low VitB12, Doctor has advised me to take mythicobol Injection for 12 weeks as per week. Now i am very frustrated with my health.Pls advice me on my email [ YYYY@YYYY ].
Best regards
Ravi Kishor Singh
Thu, 13 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics ,  
General & Family Physician 's  Response
Hi and thanks for the query,

It would be necessary getting a complete reevaluation. Gastritis today usually requires investigation and testing for the presence or absence of helibacter pylori. Its presence usually in 95% of the cases required the use of three anti biotics in combination for a period of three days for complete eradication. Amoxicilline, Metronidazole and a proton pump inhibitor are usually used. A proton pump inhibitor is usually continues for four to six weeks depending on the case, or as guided by the results of the fibriscopy to visualize the upper gatsrointestinal lesions, which is of course very important.

An abdominal ultrasound, stool examination and culture, stool occult blood to exclude any colon tumor are of relevance in this case. A proper diet, much vegetables, fruits and fibres, exercise and not staying for so long on an empty stomach could be of real help.

Low vitamin B 12 levels could lead to the neurologic deficits you describe, and could also be at the origin of inadequate absorption of Iron and could cause a macrocytic anemia.

Consulting an internist/gastroenterologist for a complete reevaluation and management is very appropriate in this case.

Thanks and best regards,

Bain LE, MD,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I have been feeling very tired lately, I get head aches often. I have been crampy bloating feeling. I have also been constipated on and off...

Recent questions on  Macrocytic anemia

doctor1 MD

can vitamin 12 help with verdigo

doctor1 MD

how much/often alcohol does it take to cause a raised MCV level? My ALT , AST were normal in April, but I dont understand MCV...does it relate to...

doctor1 MD

Hey what does Vitamin B-12 means and what the range value of it cause my results came back as a 475 pg/ ml is dat good or bad

doctor1 MD

hi, I have auto immune thyroiditis from last 20 months and taking 50 micro gm of thyronorm daily. But recent lab tests of my blood showed that, I...

doctor1 MD

Dear Sir,
I have so much gastric problems with headeque & bloating & constipation for last 5-6 years, Doctor has adviced me to take adiza tablet...

doctor1 MD

I have had blood panels run in January and April of this year. Both times my white blood cell count was high(14.2 thousand UL), my red cell count...

doctor1 MD

Hi I m 28 weeks pregnant and have just had my second bloods taken by the midwife. I got a call from doctors saying I need a further blood test ....